# SDR CA140609003

- Difficulty date: June 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 4 Wheel
- Part time: 2 hours
- Component: Wheel Assy, Bfgoodrich
- Component part number: 315731
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 4 MAIN WHEEL BEARING FAILED ON LANDING.  PILOT REPORTED COMPLETE LOSS OF FLUID IN THE NR 2 HYD SYSTEM, UNCERTAIN AT THIS TIME EXACTLY WHEN FLUID WAS LOST.  TECH DISCOVERED AN APPARENT FAILURE OF THE NR 4 MLG WHEEL ASSY.  LOSS OF HYD FLUID DUE TO NR 4 BRAKE LINE BEING SEVERED, BRAKE ASSY APPEARS TO HAVE ROTATED.  SPECIFIC DETAILS OF INCIDENT AND INITIAL FINDINGS DIFFICULT TO ACQUIRE DUE TO CURRENTLY INCOMPLETE PAPERWORK, EXPECT FURTHER ACCURATE DETAILS TO BECOME AVAILABLE IN THE NEXT SEVERAL DAYS.  INFORMATION PROVIDED BY MOC SO FAR.  AFTER JACKING THE WHEEL, FOUND TO BE LOOSE.  MARK ON WHEEL BEARING CAP.  LOCK SCREW WAS DIFFICULT TO GET OFF.  WHEEL NUT WAS HARD TO GET OFF.  BRAKE WAS STUCK IN WHEEL RIM.  BEARING WAS COMPLETELY DESTROYED.  HEAVY TO GET THE BEARINGS OFF THE AXEL.  BRAKE COMPLETELY DESTROYED.  5I. AXEL HAVE MARK AFTER ROTATING BEARINGS.  5J. WHEEL SPEED TRANSDUCER HAS BEEN HOT.  5K. WIRE TO WHEEL SPEED TRANSDUCER HAVE HOT MARKS.  WHEEL BEARING FAILURE UNDER INVESTIGATION.
